Spherically symmetric manifolds which admit five isometries

H. Azad*, M. Ziad

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Spherically symmetric space-times which admit a five-dimensional group of motions are studied and it is shown that it can never be locally a maximal group of motions but globally it could be a maximal group.

Original languageEnglish
Pages (from-to)1908-1911
Number of pages4
JournalJournal of Mathematical Physics
Issue number4
Publication statusPublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Spherically symmetric manifolds which admit five isometries'. Together they form a unique fingerprint.

Cite this